Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Homology using Chow varieties


Author: Eric M. Friedlander
Journal: Bull. Amer. Math. Soc. 20 (1989), 49-53
MSC (1985): Primary 14F99, 14C05; Secondary 14F20
DOI: https://doi.org/10.1090/S0273-0979-1989-15694-2
MathSciNet review: 945300
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. K. Bousfield and D. M. Kan, Homotopy limits, completions and localizations, Lecture Notes in Math., vol. 304, Springer-Verlag, Berlin and New York, 1972. MR 365573
  • 2. P. Deligne, Cohomologie des puissances symétriques, Lecture Notes in Math., vol. 305, Springer-Verlag, Berlin and New York, 1973, pp. 371-414. MR 349635
  • 3. A. Dold and R. Thom, Quasifaserungen und unendliche symmetrische produkte, Ann. of Math. (2) 67 (1958), 239-281. MR 97062
  • 4. E. Friedlander, Etale homotopy of simplicial schemes, Ann. of Math. Studies no. 104, Princeton Univ. Press, Princeton, N.J., 1982. MR 676809
  • 5. H. B. Lawson, The topological structure of the space of algebraic varieties, Bull. Amer. Math. Soc. (N.S.) 17 (1987), 326-330. MR 903744
  • 6. H. B. Lawson, Algebraic cycles and homotopy theory, Ann. of Math. (to appear).
  • 7. P. Samuel, Méthodes d'algèbre abstraite en géométrie algébrique, Springer-Verlag, Berlin and New York, 1955 (revised 1967).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 14F99, 14C05, 14F20

Retrieve articles in all journals with MSC (1985): 14F99, 14C05, 14F20


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1989-15694-2

American Mathematical Society